# SDR AALA20120118TUL21

- Difficulty date: January 18, 2012
- Submitted: January 19, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 5 FROM STATIONS 200 TO 246 CORRODED.  INSTALLED NUMBER 5 SEAT TRACK SECTION FROM STATIONS 200 TO 248 RIGHT PER SRM 51-30-01, SRM 51-30-05 AND SRM 53-05-00 FIGURE 4F SHEET 1.
